Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 124, NWS Pittsburgh, PA

July 18, 20126 counties in Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 18, 2012, 4:55 PM EDT for 6 counties in Ohio. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2012, 4:55 PM EDT (20:55 UTC)
Expired
Jul 18, 2012, 5:45 PM EDT
In force
50 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 126 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:30 PM EDTTSTM WND DMGCaldwell, OHSEVERAL TREES DOWN IN AND AROUND CALDWELL
Jul 18, 5:40 PM EDTTSTM WND DMG4 E Plainfield, OHTREES DOWN
Jul 18, 5:45 PM EDTTSTM WND DMG4 Nnw Newcomerstown, OHTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 1:16 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1936 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

128 
WUUS51 KPBZ 182055
SVRPBZ
OHC031-059-067-119-121-157-182145-
/O.NEW.KPBZ.SV.W.0124.120718T2055Z-120718T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
455 PM EDT WED JUL 18 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COSHOCTON COUNTY IN EAST CENTRAL OHIO...
  GUERNSEY COUNTY IN EAST CENTRAL OHIO...
  SOUTHWESTERN HARRISON COUNTY IN EAST CENTRAL OHIO...
  EASTERN MUSKINGUM COUNTY IN EAST CENTRAL OHIO...
  NORTHERN NOBLE COUNTY IN EAST CENTRAL OHIO...
  SOUTHERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 545 PM EDT

* AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM BLISSFIELD TO FERNCLIFF TO DUNCAN FALLS...MOVING EAST AT 30
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  WARSAW...             PHILO...              FERNCLIFF...
  DUNCAN FALLS...       CONESVILLE...         CANNELVILLE...
  BRIDGEVILLE...        ADAMSVILLE...         OTSEGO...
  BLISSFIELD...         LAYLAND...            COSHOCTON...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-70 IN OHIO BETWEEN MILE MARKERS 157 AND 198.
I-77 IN OHIO BETWEEN MILE MARKERS 26 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4045 8168 4048 8167 4049 8143 4017 8119
      4017 8122 4002 8123 3974 8140 3974 8165
      3975 8165 3977 8208 4010 8188 4046 8216
TIME...MOT...LOC 2055Z 267DEG 24KT 4039 8197 4011 8176
          3987 8189

$$
1 follow-up statement
166 
WWUS51 KPBZ 182118
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EDT WED JUL 18 2012

OHC031-059-067-119-121-157-182145-
/O.CON.KPBZ.SV.W.0124.000000T0000Z-120718T2145Z/
COSHOCTON OH-GUERNSEY OH-HARRISON OH-MUSKINGUM OH-NOBLE OH-
TUSCARAWAS OH-
518 PM EDT WED JUL 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR TUSCARAWAS...NOBLE...MUSKINGUM...HARRISON...GUERNSEY AND
COSHOCTON COUNTIES...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BALTIC TO KIMBOLTON TO CUMBERLAND...MOVING EAST AT 30
MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  WEST LAFAYETTE...     RURALDALE...          PLAINFIELD...
  OTSEGO...             NORWICH...            NEW CONCORD...
  LAYLAND...            HIGH HILL...          COSHOCTON...
  CHANDLERSVILLE...     BODEN...             
  BLUE ROCK STATE PARK...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-70 IN OHIO BETWEEN MILE MARKERS 163 AND 198.
I-77 IN OHIO BETWEEN MILE MARKERS 26 AND 80.

THIS STORM HAS PRODUCED WIDESPREAD WIND DAMAGE ACROSS MUSKINGUM 
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4045 8168 4048 8167 4049 8143 4017 8119
      4017 8122 4002 8124 3974 8140 3974 8165
      3975 8165 3976 8195 4009 8181 4045 8204
      4046 8203
TIME...MOT...LOC 2118Z 267DEG 24KT 4040 8177 4012 8156
          3988 8169

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:12 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 18, 3:12 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
312 PM EDT WED JUL 18 2012

.SYNOPSIS...
ONE MORE AFTERNOON ABOVE 90F THEN SLIGHTLY COOLER WEATHER IS
PREDICTED AS A COLD FRONT SLOWLY DROPS SOUTH FROM THE GREAT LAKES TONIGHT.
NEEDED RAINFALL SHOULD OCCUR ACROSS A LARGE AREA AHEAD OF THE
FRONT. UNSETTLED WEATHER WILL CONTINUE THROUGH THE BALANCE OF THE
WORK WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
RADAR IS FILLING IN AND WILL CONTINUE TO DO SO THE BALANCE OF THE
AFTERNOON DUE TO STRONG INSTABILITY S OF A BAROCLINIC ZONE POISED
ALONG I-80 AS OF 17Z.  DETERMINISTIC MODELS SHOW MOST OF THE AREA
RECEIVING NEEDED RAINFALL HOWEVER A SEVERE AND HIGH WATER THREAT
REMAINS THROUGH THE EVENING HOURS.  VERTICAL WIND SHEAR REMAINS WEAK
BUT THE AMOUNT OF SB INSTABILITY SHOULD OFFSET THAT AND PRODUCE
PULSE STORMS.  WITH THE LOSS OF DAYTIME HEATING...MOST OF THE STORMS
WILL DISSIPATE...BUT WITH DWPTS STILL WELL INTO THE 60S AND LOWER
70S SOUTH OF I-70 CAN NOT RULE OUT AN ISOLATED STORM OVERNIGHT.

12Z NCEP SUITE CONTINUES TO SLOW DOWN SOUTHWARD PROGRESSION OF THE
COLD FRONT THURSDAY. HOWEVER MOST OF THE FINER RESOLUTION MODELS
DO NOT SHOW MUCH IN THE WAY OF PCPN...BUT ARE FAIRLY CONSISTENT ON
DROPPING A COMPLEX DOWN N OF THE FRONT DURING THE EVENING HOURS.
LOWERED POPS FOR MOST AREAS...WHILE BUMPING THEM UP IN NWRN
SECTIONS OF THE CWA FOR THE CLUSTER OF STORMS PREDICTED LATE
TOMORROW.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
CHALLENGING FORECAST TO START OFF THE SHORT TERM WITH A QUESTION
ON AERIAL EXTENT OF THUNDERSTORMS NORTH OF THE BOUNDARY DURING THE
EVENING HOURS. CHANCE POPS WERE CONTINUED TO ACCOUNT FOR
UNCERTAINTY IN THE N...WHILE LKLY POPS PERSIST S.

TREND CONTINUES OF THE BAROCLINIC ZONE TAKING ITS SWEET OLD TIME
MOVING SOUTH OF THE MASON DIXON LINE DESPITE STRONGER HEIGHT FALLS
AND STRONGER WINDS BEHIND IT. POPS WERE EXTENDED INTO FRIDAY FOR
NRN WV AND WRN MD TO ACCOUNT FOR THIS. CLOUD COVER WAS INCREASED
AS WELL DUE TO LAYER RH IN THE LOWEST 6KFT ABOVE 85%.

DRY WEATHER SHOULD TAKE HOLD SATURDAY.

MOSGUIDEBC USED FOR TEMPS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
EXTENDED RANGE MODELS CONTINUE TO SHOW BENIGN WEATHER FOR THE LATTER OF
THE WEEKEND INTO EARLY NEXT WEEK. AREA WILL BE UNDER NW FLOW ALOFT
WHICH WILL KEEP THE HOT WEATHER /M-U 90S/ AWAY AND PROVIDE MORE
SEASONAL TEMPERATURES. ECMWF INDICATES AT RICH LOW LEVEL MOISTURE
SOUTH OF THE MASON DIXON LINE SUNDAY...WHICH COULD LEAD TO
SCATTERED SHOWERS AND STORMS.

TOWARD THE END OF THE FORECAST...H5 HEIGHTS BUILD ALLOWING THE MERCURY
TO CLIMB BACK AROUND 90F BY THE MIDDLE OF NEXT WEEK.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
MEDIUM CONFIDENCE FORECAST DUE TO TIMING OF THUNDERSTORMS IMPACTING
TERMINALS FM 18-2Z.  IN ADDITION...WHERE IT RAINS TONIGHT A HIGHER
PROBABILITY OF IFR RESTRICTIONS EXISTS IN EITHER REDUCED VIS OR
STRATUS.  FKL AND DUJ SHOULD BE POSITIONED IN THE RELATIVELY COOLER
AIRMASS AND MAINTAIN ENOUGH WIND OVERNIGHT TO NEGATE IFR DEVELOPMENT.

THE COVERAGE OF STORMS WILL BE INCREASING THIS AFTERNOON AS A COLD
FRON DROPS SOUTH FROM NRN PARTS OF OH AND PA.  THIS WILL BE THE
FOCUS FOR ACTIVITY THROUGH DUSK.  PCPN WILL WANE WITH THE LOSS OF
HEATING YIELDING TO MAINLY VFR WX.

OUTLOOK...THURSDAY THROUGH SATURDAY...
NO WIDESPREAD IFR WEATHER IS PREDICTED.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 18, 4:32 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 AM EDT WED JUL 18 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-190845-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
432 AM EDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT
WILL BE LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY, STORMS WILL
ALSO PROVIDE HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 18, 4:35 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
435 PM EDT WED JUL 18 2012

OHZ050-PAZ020-029-WVZ001-002-182130-
BEAVER PA-BROOKE WV-HANCOCK WV-JEFFERSON OH-WASHINGTON PA-
435 PM EDT WED JUL 18 2012

...HEAVY RAIN...

THUNDERSTORMS WITH HEAVY RAIN WILL MOVE THROUGH THE FOLLOWING
COUNTIES...
JEFFERSON...BEAVER...WASHINGTON...HANCOCK AND BROOKE...

AT 433 PM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED
THUNDERSTORMS WITH HEAVY RAIN 3 MILES NORTHEAST OF RICHMOND...MOVING
SOUTHEAST AT 15 MPH.

SOME OF THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS LIGHTNING...
SMALL HAIL AND WIND GUSTS TO 40 MPH. THESE THUNDERSTORMS ARE
GENERATING HEAVY RAIN THAT WILL POND WATER ON ROADS AND IN LOW LYING
AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
  RICHMOND...           HAMMONDSVILLE...
  TOMLINSON RUN STATE PARK...                 NEW MANCHESTER...
  NEW CUMBERLAND...     WINTERSVILLE...       TORONTO...
  SUN VALLEY...         WEIRTON...            STEUBENVILLE...
  HARSHAVILLE...        MINGO JUNCTION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW SAFE PASSAGE. MOVE TO HIGHER GROUND.

PLEASE REPORT HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...1-877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

&&

LAT...LON 4059 8039 4022 8039 4028 8086 4058 8079
Local storm report, Jul 18, 4:42 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
442 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     2 SSE SHERRARD          39.96N  80.66W
07/18/2012                   MARSHALL           WV   EMERGENCY MNGR

            ROOF BLOWN OFF OF HOME

&&

EVENT NUMBER PBZ1200767

RG
Special weather statement, Jul 18, 4:47 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
447 PM EDT WED JUL 18 2012

OHZ059-PAZ031-WVZ004-182130-
BELMONT OH-GREENE PA-MARSHALL WV-
447 PM EDT WED JUL 18 2012

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL MARSHALL...SOUTHERN
BELMONT AND SOUTHWESTERN GREENE COUNTIES...

AT 446 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 2 MILES
NORTHEAST OF ALLEDONIA TO 4 MILES SOUTHWEST OF CAMERON...MOVING EAST
AT 20 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THESE STORMS. INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS.
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER
UNDER TREES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  POWHATAN POINT...     GLEN EASTON...        CAMERON...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3976 8062 3999 8114 3988 8060 3972 8022
      3972 8042
Local storm report, Jul 18, 4:52 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
452 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     NON-TSTM WND DMG 4 E WEXFORD             40.63N  79.97W
07/18/2012                   ALLEGHENY          PA   BROADCAST MEDIA

            TREES DOWN IN NORTH PARK

&&

EVENT NUMBER PBZ1200768

098
Local storm report, Jul 18, 4:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
453 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     TSTM WND DMG     STEUBENVILLE            40.37N  80.65W
07/18/2012                   JEFFERSON          OH   BROADCAST MEDIA

            TREES DOWN

&&

EVENT NUMBER PBZ1200769

098
Local storm report, Jul 18, 4:54 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
454 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     4 E WEXFORD             40.63N  79.97W
07/18/2012                   ALLEGHENY          PA   BROADCAST MEDIA

            TREES DOWN IN NORTH PARK

&&

CORRECTED EVENT

EVENT NUMBER PBZ1200768

098

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 1:00 PM EDTSevere Thunderstorm WarningPBZColumbiana, Jefferson60 min
Jul 18, 1:20 PM EDTSpecial Weather StatementPBZCarroll, Jefferson55 min
Jul 18, 1:48 PM EDTAreal Flood AdvisoryPBZColumbiana, Jefferson6 hr
Jul 18, 1:54 PM EDTSevere Thunderstorm WarningPBZJefferson66 min
Jul 18, 2:12 PM EDTSevere Thunderstorm WarningPBZHarrison, Jefferson44 min
Jul 18, 2:33 PM EDTSpecial Weather StatementPBZCoshocton, Tuscarawas27 min
Jul 18, 3:05 PM EDTSpecial Weather StatementPBZCoshocton, Guernsey40 min
Jul 18, 3:15 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana60 min
Jul 18, 3:44 PM EDTSpecial Weather StatementPBZHarrison31 min
Jul 18, 3:56 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison64 min
Jul 18, 4:15 PM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Jul 18, 4:19 PM EDTSpecial Weather StatementPBZCoshocton, Muskingum56 min
Jul 18, 4:22 PM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum68 min
Jul 18, 4:31 PM EDTAreal Flood AdvisoryPBZGuernsey, Muskingum, Noble3 hr
Jul 18, 4:35 PM EDTSpecial Weather StatementPBZJefferson55 min
Jul 18, 5:16 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Tuscarawas44 min
Jul 18, 5:23 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Noble37 min
Jul 18, 6:00 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Tuscarawas45 min
Jul 18, 6:21 PM EDTAreal Flood AdvisoryPBZCarroll, Harrison, Tuscarawas3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.